# SDR SWIA200413174

- Difficulty date: April 13, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 22,121 hours, 19,083 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE HYDRAULIC COMPARTMENT AT FS 202.75 STR 21 CLIP IS CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED CLIP (CLEAT) IAW CRJ SRM 53-11-19 FIG 1, SHEET 1.
